# SDR DALA2021021700918

- Difficulty date: February 16, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 76,898 hours, 10,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 CORROSION FLOOR STRUCTURE -YE1 LOCATED FR.75 TO FR.78 AT AFT GALLEY AREA.  CORRECTIVE ACTION: REPLACED FLOOR STRUCTURE AS PER A330 SRM 51-42.
